# SDR DALA2017052204123

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 63,956 hours, 24,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 365-400 RBL 24 SEAT TRACK HAS CORROSION AT UPPER CHANNEL FASTENER HOLE. UPON EVALUATION OF MAIN CABIN SEAT TRACK STA 365-400 RBL 24 ORIG .100 LOSS .100 REMAINING .000 100% OUT OF ALLOWABLE LIMITS IAW SRM 53-00-52 AD1. REMOVED AND REPLACED MAIN CABIN SEAT TRACK  IAW SRM 51-40-02 AND DWG 141N5131 REV A.
